UM

Browse/Search Results:  1-4 of 4 Help

Selected(0)Clear Items/Page:    Sort:
Space–Time Methods Based on Isogeometric Analysis for Time-fractional Schrödinger Equation Journal article
Ge, Ang, Shen, Jinye, Vong, Seakweng. Space–Time Methods Based on Isogeometric Analysis for Time-fractional Schrödinger Equation[J]. Journal of Scientific Computing, 2023, 97(3), 76.
Authors:  Ge, Ang;  Shen, Jinye;  Vong, Seakweng
Favorite | TC[WOS]:2 TC[Scopus]:2  IF:2.8/2.7 | Submit date:2024/01/02
Graded Mesh  Space–time Isogeometric Analysis  Time Discontinuous Galerkin  Time-fractional Schrödinger Equation  
An α-robust fast algorithm for distributed-order time–space fractional diffusion equation with weakly singular solution Journal article
Sun, Lu Yao, Lei, Siu Long, Sun, Hai Wei, Zhang, Jia Li. An α-robust fast algorithm for distributed-order time–space fractional diffusion equation with weakly singular solution[J]. MATHEMATICS AND COMPUTERS IN SIMULATION, 2023, 207, 437-452.
Authors:  Sun, Lu Yao;  Lei, Siu Long;  Sun, Hai Wei;  Zhang, Jia Li
Favorite | TC[WOS]:0 TC[Scopus]:1  IF:4.4/3.6 | Submit date:2023/02/28
Distributed-order Time–space Fractional Equation  Singularity  Sine Transform Based Preconditioner  Exponential-sum-approximation Method  Α-robust  
A fast algorithm for two-dimensional distributed-order time-space fractional diffusion equations Journal article
Sun, Lu Yao, Fang, Zhi Wei, Lei, Siu Long, Sun, Hai Wei, Zhang, Jia Li. A fast algorithm for two-dimensional distributed-order time-space fractional diffusion equations[J]. Applied Mathematics and Computation, 2022, 425, 127095.
Authors:  Sun, Lu Yao;  Fang, Zhi Wei;  Lei, Siu Long;  Sun, Hai Wei;  Zhang, Jia Li
Favorite | TC[WOS]:10 TC[Scopus]:12  IF:3.5/3.1 | Submit date:2022/05/13
Block-circulant-circulant-block Preconditioner  Distributed-order Fractional Derivative  Exponential-sum-approximation Method  Fast Algorithm  Stability And Convergence  Time-space Fractional Equation  
Stability and Convergence Analysis of Finite Difference Schemes for Time-Dependent Space-Fractional Diffusion Equations with Variable Diffusion Coefficients Journal article
Lin,Xue lei, Ng,Michael K., Sun,Hai Wei. Stability and Convergence Analysis of Finite Difference Schemes for Time-Dependent Space-Fractional Diffusion Equations with Variable Diffusion Coefficients[J]. Journal of Scientific Computing, 2018, 75(2), 1102-1127.
Authors:  Lin,Xue lei;  Ng,Michael K.;  Sun,Hai Wei
Favorite | TC[WOS]:25 TC[Scopus]:25  IF:2.8/2.7 | Submit date:2019/05/27
Convergence  High-order Finite Difference Schemes  Stability  Time-dependent Space-fractional Diffusion Equation  Variable Diffusion Coefficients